About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 104625, 17 pages
http://dx.doi.org/10.1155/2010/104625
Research Article

Large Solutions of Quasilinear Elliptic System of Competitive Type: Existence and Asymptotic Behavior

1Institute of Mathematics, School of Mathematics Science, Nanjing Normal University, Jiangsu, Nanjing 210046, China
2College of Zhongbei, Nanjing Normal University, Jiangsu, Nanjing 210046, China

Received 22 July 2009; Accepted 23 October 2009

Academic Editor: Wenming Zou

Copyright © 2010 Lin Wei and Zuodong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and asymptotic behavior of positive solutions for a class of quasilinear elliptic systems in a smooth boundary via the upper and lower solutions and the localization method. The main results of the present paper are new and extend some previous results in the literature.